Alert archive / Iowa / Wind Advisories in 2008

Wind Advisory 14, NWS Des Moines, IA

June 28, 200833 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Jun 28, 2008, 3:30 AM CDT for 33 counties in Iowa. It took effect at Jun 28, 2008, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2008, 3:30 AM CDT (08:30 UTC)
In effect from
Jun 28, 2008, 10:00 AM CDT
Expired
Jun 28, 2008, 6:00 PM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
All 33 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Boone County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Madison County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Sac County, IA, Story County, IA, Union County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 69 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1369 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDMX 280830
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
330 AM CDT SAT JUN 28 2008

...WINDY TODAY AS STRONG LOW PRESSURE PASSES BY TO THE NORTH...

.STRONG LOW PRESSURE TRAVERSING THE UPPER MIDWEST TODAY WILL
CAUSE WINDS TO INCREASE SIGNIFICANTLY THIS MORNING AND REMAIN HIGH
THROUGH LATE AFTERNOON.

IAZ004-005-015-023-024-033>035-044>046-057-282300-
/O.NEW.KDMX.WI.Y.0014.080628T1500Z-080628T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE...
DENISON...CARROLL...JEFFERSON...AUDUBON
330 AM CDT SAT JUN 28 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS AFTERNOON.

WEST NORTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH BY MID TO LATE
MORNING...AND TO NEAR 30 MPH EARLY THIS AFTERNOON...BEFORE
SUBSIDING IN THE EVENING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

LEE
2 follow-up statements
000 
WWUS73 KDMX 281552
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1052 AM CDT SAT JUN 28 2008

...WINDY TODAY AS STRONG LOW PRESSURE PASSES BY TO THE NORTH...

.STRONG LOW PRESSURE TRAVERSING THE UPPER MIDWEST THIS AFTERNOON WILL
CAUSE GUSTY WINDS THROUGH THE AFTERNOON.

IAZ006-007-016-017-025>027-036>038-047>049-058>060-070>072-081-
082-282300-
/O.EXA.KDMX.WI.Y.0014.000000T0000Z-080628T2300Z/
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-
HAMILTON-HARDIN-GRUNDY-BOONE-STORY-MARSHALL-GUTHRIE-DALLAS-POLK-
CASS-ADAIR-MADISON-ADAMS-UNION-
INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER...
MASON CITY...CLARION...HAMPTON...ALLISON...WEBSTER CITY...
ELDORA...GRUNDY CENTER...BOONE...AMES...MARSHALLTOWN...
GUTHRIE CENTER...ADEL...DES MOINES...ATLANTIC...GREENFIELD...
WINTERSET...CORNING...CRESTON
1052 AM CDT SAT JUN 28 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH CAN BE EXPECTED THROUGH THE
AFTERNOON. THE WINDS ARE LIKELY TO BE SUSTAINED AROUND 30 MPH FOR
A PERIOD OF TIME DURING THE MID AFTERNOON. WIND GUSTS TO AROUND 45
MPH ARE POSSIBLE AS WELL. THE WINDS ARE EXPECTED TO SUBSIDE THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IAZ004-005-015-023-024-033>035-044>046-057-282300-
/O.CON.KDMX.WI.Y.0014.000000T0000Z-080628T2300Z/
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE...
DENISON...CARROLL...JEFFERSON...AUDUBON
1052 AM CDT SAT JUN 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH CAN BE EXPECTED THROUGH THE
AFTERNOON. THE WINDS ARE LIKELY TO BE SUSTAINED AROUND 30 MPH FOR A
PERIOD OF TIME DURING THE MID AFTERNOON. WIND GUSTS TO AROUND 45
MPH ARE POSSIBLE AS WELL. THE WINDS ARE EXPECTED TO SUBSIDE THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KDMX 282009
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
309 PM CDT SAT JUN 28 2008

.STRONG LOW PRESSURE OVER NORTHWEST WISCONSIN WILL CONTINUE TO
MOVE EAST...AWAY FROM THE AREA. WINDS WILL GRADUALLY DIMINISH THIS EVENING.

IAZ004>007-015>017-023>027-033>038-044>049-057>060-070>072-081-
082-282300-
/O.CON.KDMX.WI.Y.0014.000000T0000Z-080628T2300Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-ADAMS-
UNION-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...DENISON...CARROLL...JEFFERSON...BOONE...AMES...
MARSHALLTOWN...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...
ATLANTIC...GREENFIELD...WINTERSET...CORNING...CRESTON
309 PM CDT SAT JUN 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. 

NORTHWEST WINDS OF 25 TO 30 MPH CAN BE EXPECTED THROUGH THE REST
OF THE AFTERNOON. WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE AS
WELL. THE WINDS ARE EXPECTED TO SUBSIDE THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Jun 28, 3:21 AM CDT, 9 minutes earlier.

Area forecast discussion, Jun 28, 3:21 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
321 AM CDT SAT JUN 28 2008

.SHORT TERM...TODAY... MID/UPPER LEVEL LOW MOVING SOUTHEAST
ACROSS THE UPPER MIDWEST TODAY WILL PASS NEAR THE MN/IA
BORDER...BRINGING CLOUDS AND CHANCES FOR RAIN PRIMARILY ACROSS THE
NORTH THIS MORNING...SPREADING SOUTHEASTWARD IN THE AFTERNOON.
THUNDERSTORM CHANCES...AND POSSIBLY SEVERE...WILL BE ENHANCED BY
STEEPENING LAPSE RATES AS COOL MID-LEVEL AIR IS ADVECTED IN WITH
THE LOW AND DIABATIC HEATING WARMS THE LOW LEVELS. MAIN LIMITING
FACTOR WILL BE LACK OF A SURFACE CONVERGENCE MECHANISM...ALTHOUGH
THE NAM DOES HINT AT A VERY WEAK SURFACE TROUGH MOVING THROUGH
AROUND MIDDAY. OTHER PRIMARY FORECAST CONCERN TODAY IS WIND
SPEEDS. RELATIVELY DEEP MIXED LAYER AND GOOD WINDS ALOFT WILL
RESULT IN WINDY CONDITIONS ACROSS THE CWA. DIFFICULT TO PIN DOWN
WHERE WIND ADVISORY CRITERIA WILL BE MET AS IT WILL BE CLOSE IN
MANY LOCATIONS...SO FOR NOW HAVE OPTED TO RAISE THE ADVISORY IN
JUST THE MOST LIKELY SUCH LOCATIONS...WHICH ARE IN OUR
NORTHWESTERN COUNTIES...FROM 15Z-23Z TODAY. WINDS SHOULD DROP OFF
QUICKLY AROUND SUNSET AS THE MID/UPPER LEVEL LOW BEGINS TO MOVE
AWAY AND SURFACE HEATING/MIXING SHUTS OFF.

.LONG TERM...TONIGHT THROUGH WEDNESDAY...MAIN FORECAST CONCERN WILL
BE WINDS THIS EVENING ALONG WITH ISOLATED CHANCES TONIGHT AND SUNDAY
NIGHT. MID/UPPER LOW TRACKS INTO THE GREAT LAKES/UPPER MISSISSIPPI
RIVER VALLEY BY THE BEGINNING OF THE FORECAST PERIOD. ISOLATED
CHANCES CONTINUE THROUGH 06Z ACROSS THE NORTH AND EAST PORTIONS OF
THE CWA...HOWEVER INSTABILITY AND SHEAR DIMINISHES RATHER QUICKLY
PAST SUNSET. WINDS LOOK TO DIMINISH SOMEWHAT AFTER SUNSET AS
WELL...WITH BEST MIXING IN THE AFTERNOON....BUT DID KEEP WINDS UP
AROUND 15-20KTS THROUGH 12Z WITH PRESSURE GRADIENT REMAINING IN
TACK THROUGH SUNDAY. WINDS INCREASE DURING THE DAY ON SUNDAY WITH
GOOD MIXING THROUGH AT LEAST 21Z ACROSS CWA. BUFR SOUNDINGS MIX
DOWN 20 TO 25 KTS FROM AROUND 800 MB. SO FOR NOW...LOOKS TO REMAIN
UNDER ADVISORY LEVEL BUT ITS SOMETHING TO CONSIDER WITH NEXT
FORECAST PACKAGE. HAVE MENTION OF ISOLATED STORMS OVER THE
NORTHEAST CWA AGAIN SUNDAY AFTERNOON WITH A WEAK SHORTWAVE (AND
SOME INSTABILITY) ACROSS NORTHEAST IOWA/WI. TEMPERATURES CONTINUE
TO BE MILD TONIGHT THROUGH SUNDAY NIGHT WITH 850MB TEMPS DIPPING
UNDER 10C BY 09Z MONDAY. WITH SURFACE HIGH PRESSURE AND LIGHT
WINDS SUNDAY NIGHT...LOOKS TO BE NICE COOL EVENING. NEXT SHOT FOR
PRECIP WILL BE ON WEDNESDAY AND WEDNESDAY EVENING WITH TROUGH AND
COLD FRONT MOVING IN FROM CANADA.

&&

.AVIATION...28/06Z VFR CONDITIONS WL BE WIDESPREAD TONIGHT AS UPR
LOW ACRS THE DAKOTAS DRIFTS SOUTH INTO SOUTHERN MINNESOTA BY
SATURDAY MORNING. SFC WNDS WL RMN LIGHT FROM THE WEST BUT BEGIN TO
INCREASE RAPIDLY FROM THE NORTHWEST ON SATURDAY MORNING AS MIXING
DEEPENS. COLD POOL ALOFT WITH UPPER LOW WL HELP SCT THUNDERSTORMS
DEVELOP BY LATE MORNING ACRS NORTHERN IA AND SPRD SOUTHWARD
THROUGH THE STATE DURING THE AFTERNOON. CONDITIONS WL BE MVFR TO
IFR IN AND AROUND THESE THUNDERSTORMS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 10 AM TO 6 PM
CDT TODAY FOR MOST AREAS NORTH OF I-80 AND WEST OF I-35.

&&

SHORT TERM/AVIATION...LEE
LONG TERM...PODRAZIK
Hazardous weather outlook, Jun 27, 9:46 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
946 PM CDT FRI JUN 27 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-
081>083-092-093-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
TAYLOR-RINGGOLD-
946 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED STRONG TO SEVERE STORMS ARE POSSIBLE BY SATURDAY
MIDDAY SATURDAY INTO SATURDAY EVENING. THE MAIN THREAT WILL BE
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED SATURDAY AFTERNOON AND
EVENING.

IAZ075-084>086-094>097-281100-
MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
946 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY
AFTERNOON. THE MAIN THREAT WILL BE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

CC

In the hours before

Local storm report, Jun 27, 9:30 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
930 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             5 SW CARLISLE           41.45N 93.56W
06/27/2008  M0.88 INCH       WARREN             IA   TRAINED SPOTTER

&&

ALBRECHT
Local storm report, Jun 27, 11:52 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1152 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             EARLHAM                 41.49N 94.12W
06/27/2008  E0.88 INCH       MADISON            IA   PUBLIC

            DELAYED REPORT

0547 PM     HAIL             STUART                  41.50N 94.32W
06/27/2008  E1.00 INCH       ADAIR              IA   BROADCAST MEDIA

            REPORTED FROM KCCI

0555 PM     HAIL             4 WSW EARLHAM           41.46N 94.19W
06/27/2008  E1.00 INCH       MADISON            IA   LAW ENFORCEMENT

            QUARTER HAIL AT 130TH AND PITZER.

0557 PM     HAIL             4 SW EARLHAM            41.46N 94.19W
06/27/2008  E2.75 INCH       MADISON            IA   LAW ENFORCEMENT

            GOLF BALL TO BASEBALL SIZED HAIL AND 30 TO 40 MPH WINDS.

0610 PM     TSTM WND DMG     1 W CARBON              41.05N 94.84W
06/27/2008                   ADAMS              IA   FIRE DEPT/RESCUE

            MACHINE SHED DESTROYED.

0635 PM     TSTM WND GST     SHELDAHL                41.86N 93.70W
06/27/2008  M67.00 MPH       STORY              IA   AMATEUR RADIO

0638 PM     TSTM WND GST     SHELDAHL                41.86N 93.70W
06/27/2008  M67.00 MPH       STORY              IA   AMATEUR RADIO

            MEASURED GUST REPORTED BY AMATEUR RADIO

0639 PM     HAIL             5 SW CARLISLE           41.45N 93.56W
06/27/2008  M0.88 INCH       WARREN             IA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     2 N CAMBRIDGE           41.93N 93.53W
06/27/2008                   STORY              IA   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS ALONG WITH 4 TO 6 INCH TREE LIMBS
            DOWN.

0650 PM     TSTM WND DMG     3 N CAMBRIDGE           41.94N 93.53W
06/27/2008                   STORY              IA   TRAINED SPOTTER

            WINDS OF 60 MPH ARE BREAKING 6 INCH DIAMETER TREE LIMBS
            AND HEAVY RAIN IS LIMITING VISIBILITIES TO LESS THAN ONE
            FOURTH MILE

0656 PM     TSTM WND DMG     SLATER                  41.88N 93.68W
06/27/2008                   STORY              IA   TRAINED SPOTTER

            STRONG WINDS BREAKING TREE LIMBS 3 INCH IN DIATMETER AND
            THERE IS STREET FLOODING AT HIGHWAY 210 AND 510TH STREET
            INTERSECTION WITH THE CITY DRAINAGE SYSTEM BACKING UP
            WATER OVER THE ROAD

0705 PM     TSTM WND GST     AFTON                   41.03N 94.20W
06/27/2008  E65.00 MPH       UNION              IA   BROADCAST MEDIA

            REPORTED BY AFTON NEWS.

0725 PM     HAIL             2 WSW LAMONI AIRPORT    40.62N 93.93W
06/27/2008  E0.75 INCH       DECATUR            IA   TRAINED SPOTTER

            SMALL AMOUNT OF PENNY HAIL. WINDS UP TO 40 MPH ALSO
            REPORTED.

0730 PM     HAIL             LEON                    40.74N 93.75W
06/27/2008  E0.75 INCH       DECATUR            IA   LAW ENFORCEMENT

&&

STEACHOU

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:15 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold45 min
Jun 27, 7:20 PM CDTSevere Thunderstorm WarningDMXTama40 min
Jun 27, 7:37 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama19 min
Jun 27, 7:38 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne37 min
Jun 27, 8:07 PM CDTTornado WarningDMXAppanoose, Wayne23 min

Nearby

Wind Advisories in Iowa, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.